Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
 Founded
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian  English English About Journal | Issues | Editorial Board | Contact Us
 


 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences

Archive of Issues

Total articles in the database: 1709
In Russian (): 942
In English (J. Appl. Math. Mech.): 767

Volume: 72 • Issue: 5 • Year: 2008 • Total articles: 13<< Previous issue | Next issue >>
Table of Contents
Rotations of a near-symmetrical satellite in an elliptical orbit with Mercury-type resonance
A.P. Markeyev
509-518
Analysis of the motion of a non-holonomic mechanical system
D.N. Zeković
519-523
A modified Green's function for the internal gravitational wave equation in a layer of a stratified medium with a constant shear flow
V.V. Bulatov and Yu.V. Vladimirov
524-529
Irrotational vector fields, partially invariant with respect to group of rotations
S.V. Golovin
530-535
The mixing of a viscous fluid in a layer between rotating eccentric cylinders
A.G. Petrov
536-549
Flexural vibrations of a moving rod
L.D. Akulenko and S.V. Nesterov
550-560
The natural oscillations of an elastic body with a heavy rigid spike-shaped inclusion
S.A. Nazarov
561-570
The diffraction of plane elastic unsteady waves by a delaminated inclusion in the case of smooth contact in the delamination region
A.P. Moiseyenok and V.G. Popov
571-578
Some applications of the Cauchy integral in problems of the deformation of thin plates
G.Z. Sharafutdinov
579-587
The Signorini problem with Coulomb friction for a hyperelastic body under finite deformations
G.A. Kosushkin
588-596
The equations of the geometrically non-linear theory of elasticity and momentless shells for arbitrary displacements
V.N. Paimushin
597-610
The plane dynamic problem of coupled thermoelasticity
V.N. Kobzar' and L.A. Fil'shtinskii
611-618
The three-dimensional contact problem with friction for an elastic wedge
D.A. Pozharskii
619-625
Volume: 72 • Issue: 5 • Year: 2008 • Total articles: 13<< Previous issue | Next issue >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149 pmm@ipmnet.ru pmmedit@ipmnet.ru http://pmm.ipmnet.ru
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Journals on Mechanics Ltd.
© Journals on Mechanics Ltd.
Webmaster: Alexander Levitin
Rambler's Top100